Journal of Applied Mathematics and Physics

Vol.2 No.11(2014), Paper ID 50963, 9 pages

DOI:10.4236/jamp.2014.211112

 

Alternative Approaches of Convolution within Network Calculus

 

Ulrich Klehmet, Rüdiger Berndt

 

Computer Networks and Communication Systems Friedrich-Alexander-Universit?t, Erlangen, Germany
Computer Networks and Communication Systems Friedrich-Alexander-Universit?t, Erlangen, Germany

 

Copyright © 2014 Ulrich Klehmet, Rüdiger Berndt et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Klehmet, U. and Berndt, R. (2014) Alternative Approaches of Convolution within Network Calculus. Journal of Applied Mathematics and Physics, 2, 987-995. doi: 10.4236/jamp.2014.211112.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.